Hi all. :)
I was taking Abilify 10mg for about a year but can't keep it up due to it being around $700/month. (I have no insurance! I've tried the savings cards, etc but they don't bring it down enough) worked like a CHARM, loved it but now I'm currently raking Risperidone 1mg, started it Sunday, and don't feel a difference yet like I used too with my Abilify. I'm superrr tired on the Risperidone. Any ways to cope with the absolutely terrible mood swings I'm having waiting for this stuff to kick in? Its getting unbearable! Helppp.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.